The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Women and HIVWomen and HIV
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

Sep 14, 2005

hi i have a problem,my periods are very late with two months im using,zerit,3tc and nevarapine

Response from Dr. Sullivan

The antireroviral drugs that you are taking[ Zerit/3TC/Nevirapine] do not have known side efeects which would affect your periods; you should see your physician to address these concerns; JLS.

Undetectable Viral load?
DR.Sullivan....knock knock!!

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint